Product Search Results

62 products match your search.
Amiloride HCI Tablets, USP 5 mg
Generic to: Midamor®
Bromocriptine Mesylate Tablets, USP 2.5 mg
Generic to: Parlodel®
Brompheniramine Maleate, Pseudoephedrine Hydrochloride and Dextromethorphan Hydrobromide Syrup
Generic to: Bromfed® DM
Calcium Acetate Tablets, USP
Generic to: Eliphos®
Cetirizine Hydrochloride and Pseudoephedrine Hydrochloride Extended Release Tablets, 5mg/120mg
Compare to the Active Ingredient of: Zyrtec-D®
Cetirizine Hydrochloride Syrup, 1mg/mL
Generic to: Zyrtec® Syrup
Cetirizine Hydrochloride Tablets, 10 mg
Compare to the Active Ingredient of: Zyrtec®
Children's Acetaminophen Oral Suspension 160 mg per 5 mL Cherry Flavor
Compare to the Active Ingredient of: Children's Tylenol® Oral Suspension
Children's Acetaminophen Oral Suspension 160 mg per 5 mL Grape Flavor
Compare to the Active Ingredient of: Children's Tylenol® Oral Suspension
Children's Cetirizine Hydrochloride Oral Solution 1mg/mL
Compare to the Active Ingredient of: Children's Zyrtec®
Children's Ibuprofen Oral Suspension 100 mg per 5 mL (teaspoonful) Berry Flavor
Compare to the Active Ingredient of: Children's Motrin®
Children's Ibuprofen Oral Suspension 100 mg per 5 mL (teaspoonful) Grape Flavor
Compare to the Active Ingredient of: Children's Motrin®
Children's Ibuprofen Oral Suspension 100 mg per 5 mL Bubble Gum Flavor
Compare to the Active Ingredient of: Children's Motrin®
Clotrimazole Lozenges
Generic to: Mycelex® Troches
Dextromethorphan Polistirex Extended-Release Oral Suspension
Compare to the Active Ingredient of: Delsym®
Docusate Sodium
Compare to the Active Ingredient of: Colace®
Entocort® EC

Famotidine for Oral Suspension
Generic to: PEPCID® ORAL SUSPENSION
Fenofibrate Tablets 145 mg
Generic to: TriCor®
Fenofibrate Tablets 48 mg
Generic to: TriCor®
Ferrous Gluconate Tablets, USP 324 mg

Ferrous Sulfate Enteric-Coated Tablets 324 mg

Fexofenadine Hydrochloride Tablets, 180 mg
Compare to the Active Ingredient of: Allegra® Allergy
Fexofenadine Hydrochloride Tablets, 60 mg
Compare to the Active Ingredient of: Allegra® Allergy
Flavoxate HCl Tablets 100 mg
Generic to: URISPAS®
Guaifenesin and Pseudoephedrine Hydrochloride Extended-Release Tablets, 600 mg/60 mg
Compare to the Active Ingredients of: Mucinex® D
Hydrocodone Bitartrate Chlorpheniramine Maleate and Pseudoephedrine HCl Oral Solution 5 mg/4 mg/ 60 mg per 5 mL CII
Generic to: ZUTRIPRO®
HYDROmorphone HCl Extended-Release Tablets 12 mg
Generic to: EXALGO®
HYDROmorphone HCl Extended-Release Tablets 16 mg
Generic to: EXALGO®
HYDROmorphone HCl Extended-Release Tablets 8 mg
Generic to: EXALGO®
Ibuprofen Oral Suspension USP 100mg/5mL
Generic to: Motrin®
Infants' Concentrated Drops Ibuprofen Oral Suspension 50 mg per 1.25 mL Berry Flavor
Compare to the Active Ingredient of: Motrin® Infants' Drops
Kionex® Sodium Polystyrene Sulfonate Suspension, USP
Generic to: SPS® SUSPENSION
Lansoprazole Delayed-Release Capsules, 15mg
Compare to the Active Ingredient of: Prevacid® 24HR
Levocetirizine Dihydrochloride Oral Solution 2.5 mg/5 mL (0.5 mg/mL)
Generic to: Xyzal®
Levocetirizine Dihydrochloride Tablets 5mg
Generic to: Xyzal®
Liothyronine Sodium Tablets, USP
Generic to: CYTOMEL®
Loratadine Tablets, 10 mg
Compare to the Active Ingredient of: Claritin®
Loratadine-D 12 Hour Pseudoephedrine Sulfate 120 mg/Loratadine 5 mg Extended Release Tablets
Compare to the Active Ingredient of: Claritin-D® 12 Hour
Midazolam HCl Syrup 2 mg/mL CIV

Mineral Oil USP

Naproxen Sodium Tablets 220 mg
Compare to the Active Ingredient of: Aleve®
Naratriptan Tablets, USP 2.5 mg
Generic to: AMERGE®
Nicotine Polacrilex Gum 2 mg (nicotine) Mint Flavor
Compare to the Active Ingredient of: Nicorette® Gum
Nicotine Polacrilex Gum 4 mg (nicotine) Mint Flavor
Compare to the Active Ingredient of: Nicorette® Gum
Nicotine Polacrilex Lozenge 2 mg (nicotine) Mini Lozenge
Compare to the Active Ingredient of: Nicorette® Mini Lozenge
Nicotine Polacrilex Lozenge 2 mg (nicotine) Mint Flavor
Compare to the Active Ingredient of: Nicorette® Lozenge
Nicotine Polacrilex Lozenge 4 mg (nicotine) Mini Lozenge
Compare to the Active Ingredient of: Nicorette® Mini Lozenge
Nicotine Polacrilex Lozenge 4 mg (nicotine) Mint Flavor
Compare to the Active Ingredient of: Nicorette® Lozenge
Nitroglycerin Lingual Spray
Generic to: Nitrolingual®
Omeprazole Delayed Release Tablets 20mg

Polyethylene Glycol 3350
Compare to the Active Ingredient of: MiraLAX®
Polyethylene Glycol 3350, NF Powder For Oral Solution

Potassium Chloride Extended-Release Capsules USP (600 mg) 8 mEq K

Potassium Chloride Extended-Release Capsules USP (750 mg) 10 mEq K

Potassium Chloride Extended-release Tablets, USP 10 mEq (750 mg)
Generic to: Klor-Con®
Potassium Chloride Extended-release Tablets, USP 8 mEq (600 mg)
Generic to: Klor-Con®
Pseudoephedrine Hydrochloride 30 mg
Compare to the Active Ingredient of: Sudafed® Congestion
Pseudoephedrine Hydrochloride Extended-Release Tablets 120 mg
Compare to the Active Ingredient of: Sudafed® 12 Hour
Sodium Polystyrene Sulfonate Suspension, USP 15 g/60 mL

Trospium Chloride Extended-Release Capsules 60 mg
Generic to: Sanctura XR®
Trospium Chloride Tablets 20 mg
Generic to: Sanctura®
Important Safety Information
  • Alogliptin is contraindicated in patients with a history of serious hypersensitivity reaction to alogliptin-containing products such as anaphylaxis, angioedema, or severe cutaneous adverse reactions.
  • Acute pancreatitis: There have been postmarketing reports of acute pancreatitis. If pancreatitis is suspected, promptly discontinue Alogliptin.
  • Hypersensitivity: There have been postmarketing reports of serious hypersensitivity reactions in patients treated with Alogliptin such as anaphylaxis, angioedema or severe cutaneous adverse reactions. In such cases, promptly discontinue Alogliptin, assess for other potential causes, institute appropriate monitoring and treatment, and initiate alternative treatment for diabetes. Use caution in a patient with a history of angioedema with another DPP-4i because it is unknown whether such patients will be predisposed to angioedema.
  • Hepatic effects: Postmarketing reports of hepatic failure, sometimes fatal. Causality cannot be excluded. Baseline liver test panel is recommended. If liver injury is detected, promptly interrupt Alogliptin and assess patient for probable cause, then treat cause if possible, to resolution or stabilization. Do not restart Alogliptin if liver injury is confirmed and no alternative etiology can be found.
  • Hypoglycemia: Insulin and insulin secretagogues are known to cause hypoglycemia. A lower dose of the insulin or insulin secretagogue may be required to minimize the risk when used in combination with Alogliptin.
  • Arthralgia: Severe and disabling arthralgia has been reported in patients taking DPP-4 inhibitors. Consider as a possible cause for severe joint pain and discontinue drug if appropriate.
  • Macrovascular outcomes: There have been no clinical studies establishing conclusive evidence of macrovascular risk reduction with Alogliptin or any other anti-diabetic drug.
  • Most common adverse reactions (4% of patients treated with Alogliptin 25 mg and more frequently than in patients who received placebo) were nasopharyngitis (4.4%), headache (4.2%), and upper respiratory tract infection (4.2%).

Patients taking Alogliptin should contact their health care professionals right away if they develop signs and symptoms of heart failure such as:

  • Unusual shortness of breath during daily activities
  • Trouble breathing when lying down
  • Tiredness, weakness, or fatigue
  • Weight gain with swelling in the ankles, feet, legs, or stomach Patients should not stop taking their medicine without first talking to their health care professionals.

Patients should not stop taking their medicine without first talking to their health care professionals.

Indication

Alogliptin is indicated as an adjunct to diet and exercise to improve glycemic control in adults with type 2 diabetes mellitus. Alogliptin is not for treatment of type 1 diabetes or diabetic ketoacidosis.

Please see Full Prescribing Information, including Medication Guide for Alogliptin.


©2016 Perrigo Company, plc

Cookie Policy

By using our site you consent to the use of cookies in accordance with the terms of our privacy policy.

Hide this message
Perrigo on Facebook Perrigo on Twitter Perrigo on YouTube Perrigo on LinkedIn Perrigo RSS